Alert archive / Georgia / Flash Flood Warnings in 2024

Flash Flood Warning 3, NWS Charleston, SC

July 22, 2024Bryan County, Chatham County, Georgia

NWS Charleston, SC issued this flash flood warning at Jul 22, 2024, 6:02 PM EDT for Bryan County, Chatham County, Georgia. It was in force for 118 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 22, 2024, 6:02 PM EDT (22:02 UTC)
Expired
Jul 22, 2024, 8:00 PM EDT
In force
118 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Flood severity
None

Counties Bryan County, GA, Chatham County, GA

The radar

The Charleston,SC radar (KCLX), 70 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 22, 6:30 PM EDTFLOOD3 Wsw Richmond Hill, GAThe parking lot of a Bryan County government office building was flooded.
Jul 22, 6:57 PM EDTRAIN 3.972 Nw Burroughs, GAThe UGA Weather Network station at the Coastal Georgia Botanical Gardens measured 3.97 inches in two hours.
Jul 22, 7:45 PM EDTRAIN 2.893 N Richmond Hill, GAAutomated rain gauge near the Ogeechee River near Richmond Hill measured 2.89 in two hours.
Jul 22, 7:45 PM EDTRAIN 2.932 N Savannah, GASite SVDG1 measured 2.93 inches of rainfall.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 10.0 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2024-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1707 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2024-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1707 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
746 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted.

173 
WGUS52 KCHS 222202
FFWCHS
GAC029-051-230000-
/O.NEW.KCHS.FF.W.0003.240722T2202Z-240723T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston SC
602 PM EDT Mon Jul 22 2024

The National Weather Service in Charleston has issued a

* Flash Flood Warning for...
  Bryan County in southeastern Georgia...
  Chatham County in southeastern Georgia...

* Until 800 PM EDT.

* At 602 PM EDT, the public reported thunderstorms producing heavy 
  rain in City of Savannah. Between 2 and 4 inches of rain have 
  fallen. Additional rainfall amounts of 1 to 2 inches are possible 
  in the warned area. Flash flooding is already occurring. A couple 
  of structures within the City of Savannah have flooded or may 
  begin to flood soon. Numerous roadways are impassible with 
  floodwater or stalled vehicles.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Public reported.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Pooler, Richmond Hill, I-16/I-95 Interchange, Hunter Army 
  Airfield, Windsor Forest, Savannah International Airport, Downtown 
  Savannah, Midtown Savannah, Hutchinson Island and Garden City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Report flooding directly to the Charleston National Weather Service 
at 1-888-383-2024 or email your reports to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3211 8125 3213 8118 3213 8115 3210 8112
      3209 8110 3208 8106 3208 8101 3205 8101
      3202 8107 3197 8115 3195 8119 3191 8126
      3191 8134 3196 8146 3199 8144 3205 8137
      3208 8130

FLASH FLOOD...OBSERVED

$$

NED
3 follow-up statements
233 
WGUS72 KCHS 222247
FFSCHS

Flash Flood Statement
National Weather Service Charleston SC
647 PM EDT Mon Jul 22 2024

GAC029-051-230000-
/O.CON.KCHS.FF.W.0003.000000T0000Z-240723T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bryan GA-Chatham GA-
647 PM EDT Mon Jul 22 2024

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING 
FOR BRYAN AND CHATHAM COUNTIES...

At 647 PM EDT, the public reported thunderstorms producing heavy 
rain in City of Savannah. Between 2 and 4 inches of rain have 
fallen. Additional rainfall amounts of .5 to .75 inches are possible 
in the warned area. Flash flooding is already occurring. A couple of 
structures within the City of Savannah have flooded or may begin to 
flood soon. Numerous roadways are impassible with flood water or 
stalled vehicles.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Public reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Pooler, Richmond Hill, I-16/I-95 Interchange, Hunter Army 
  Airfield, Windsor Forest, Savannah International Airport, Downtown 
  Savannah, Midtown Savannah, Hutchinson Island and Garden City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Report flooding directly to the Charleston National Weather Service 
at 1-888-383-2024 or email your reports to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3211 8125 3213 8118 3213 8115 3210 8112
      3209 8110 3208 8106 3208 8101 3205 8101
      3202 8107 3197 8115 3195 8119 3191 8126
      3191 8134 3196 8146 3199 8144 3205 8137
      3208 8130

FLASH FLOOD...OBSERVED

$$

NED
690 
WGUS72 KCHS 222308
FFSCHS

Flash Flood Statement
National Weather Service Charleston SC
708 PM EDT Mon Jul 22 2024

GAC029-222318-
/O.CAN.KCHS.FF.W.0003.000000T0000Z-240723T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bryan GA-
708 PM EDT Mon Jul 22 2024

...FLASH FLOOD WARNING IS CANCELLED FOR BRYAN COUNTY...

Flooding is no longer expected to pose a threat. Please continue to 
heed remaining road closures.

&&

LAT...LON 3209 8110 3208 8106 3208 8101 3205 8101
      3202 8107 3197 8115 3195 8119 3196 8124
      3203 8131 3206 8130 3208 8127 3210 8122
      3211 8117 3211 8115 3210 8112

$$

GAC051-230000-
/O.CON.KCHS.FF.W.0003.000000T0000Z-240723T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Chatham GA-
708 PM EDT Mon Jul 22 2024

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING 
FOR CHATHAM COUNTY...

At 708 PM EDT, the public reported thunderstorms producing heavy 
rain in City of Savannah. Between 2 and 4 inches of rain have 
fallen. Light to moderate rainfall may continue until 730 PM. 
Numerous roadways are impassible with flood water or stalled 
vehicles. Flooding should continue between 7-8 PM, but should begin 
to slowly recede by 8 PM. At 551 PM, a member of the public reported 
water entering the first floor of an apartment building on the 600 
block of West Bay Street.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Public reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Pooler, Hunter Army Airfield, Windsor Forest, Downtown Savannah, 
  I-16/I-95 Interchange, Midtown Savannah, Hutchinson Island, Garden 
  City, Thunderbolt and White Bluff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Report flooding directly to the Charleston National Weather Service 
at 1-888-383-2024 or email your reports to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3209 8110 3208 8106 3208 8101 3205 8101
      3202 8107 3197 8115 3195 8119 3196 8124
      3203 8131 3206 8130 3208 8127 3210 8122
      3211 8117 3211 8115 3210 8112

FLASH FLOOD...OBSERVED

$$

NED
634 
WGUS72 KCHS 222355
FFSCHS

Flash Flood Statement
National Weather Service Charleston SC
755 PM EDT Mon Jul 22 2024

GAC051-230005-
/O.EXP.KCHS.FF.W.0003.000000T0000Z-240723T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Chatham GA-
755 PM EDT Mon Jul 22 2024

...FLASH FLOOD WARNING WILL EXPIRE AT 8 PM EDT THIS EVENING FOR 
CHATHAM COUNTY...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

&&

LAT...LON 3209 8110 3208 8106 3208 8101 3205 8101
      3202 8107 3197 8115 3195 8119 3196 8124
      3203 8131 3206 8130 3208 8127 3210 8122
      3211 8117 3211 8115 3210 8112

$$

NED

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this flash flood warning went out at Jul 22, 3:40 PM EDT, 2 hours 22 minutes earlier.

Area forecast discussion, Jul 22, 3:40 PM EDT, 2 hours 22 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
340 PM EDT Mon Jul 22 2024

.SYNOPSIS...
High pressure will persist across the Atlantic while weak low
pressure lingers across the southeast. A weak front may drop
into the area on Saturday, then dissipate.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
Afternoon SPC mesoanalysis shows 1500-2500 J/Kg MLCAPE across
the region and just a touch of stronger mid level flow/0-6 KM,
strongest through the Midlands. Visible satellite imagery shows
a decent amount of agitated Cu along an axis from Berkeley
County down through the coastal Georgia region and some
convection has managed to pop, although coverage and updraft
intensity is struggling as temperatures are hovering around a
convective temp near 90F.

Rest of this afternoon into early evening: Water vapor imagery
shows what appears to be a mid level short wave pressing into
western Georgia that might increase shower/storm coverage over
the next few hours. That said, recent CAM guidance solutions
keep showers/ storm at a minimum into the evening. Had
scattered-numerous pops going for the afternoon but plan on
trimming that back some.

Tonight: Convection will diminish through the evening. We may
again see showers and/or storms in the coastal waters brushing
parts of Charleston County, Colleton, and Berkeley County
overnight. Temperatures will dip back into the 70s for lows.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/...
The pattern will remain relatively unchanged Tuesday through
Thursday. The local area will remain on the western periphery of
the upper ridge, with the brunt of the shortwave energy
remaining west of the area or only moving through far inland
zones. At the surface, a large Bermuda high will prevail. The
airmass will remain quite moist with PWs well above 2". Weak
mid-level lapse rates will limit the severe thunderstorm
potential, though we can never rule out an isolated severe storm
given the ample instability. Scattered to numerous showers and
thunderstorms expected each day, particularly in the afternoon
and early evening. However, we could see showers or storms
popping up just about any time given the high theta-e airmass.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
The upper ridge will retrograde from the western Atlantic Friday
to the Arklatex region on Sunday. Over the weekend, shortwave
energy may drop into southern SC and a weak cold front could
sink south into the area. The front would likely dissipate
fairly quickly if it even makes it as far south as our forecast
area. A relatively active convective pattern will likely
continue through the weekend. Temps look like they will be near
normal.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
KCHS/KJZI/KSAV: Showers are starting to fire off around all
three terminal sites as of 1730Z and VCSH will be included in
the 18Z forecasts for the afternoon. Appears highest chances for
TSRA will be at KCHS and KSAV over the next few hours based on
radar and satellite trends and TEMPO groups have been included
for those terminals for the afternoon hours.

Showers/storms will again diminish through the evening hours.
Some showers/storms are possible along the coast overnight into
Tuesday morning and VCSH will be included at the KJZI forecast.

Extended Aviation Outlook: Periodic showers and thunderstorms
could lead to occasional flight restrictions through Saturday.

&&

.MARINE...
Tonight: The synoptic pattern is unchanged from recent days,
with an inland trough and the typical sub-tropical high
stretching into the immediate waters. What is a little different
would be a slightly stronger sea breeze in the afternoon that
coincides with a bit of a packed gradient. This will allow for
winds as high as 15 or 20 kt, as they back around to the S.
Nocturnal mixing will allow for similar wind speeds tonight as
they veer a little through the night. Seas on average will be
2-4 feet. The best chance for any strong t-storms is this
morning on the South Carolina waters.

Tuesday through Saturday: Typical summertime pattern expected as
Bermuda high pressure prevails. Winds generally SSW 10-15 kt,
seas 2-4 ft. The strongest winds will be along the coast each
afternoon as the sea breeze develops.

Rip Currents: 2 ft swells every 9 seconds likely to continue
into Tuesday along with onshore winds and higher than normal
tides. This results in a Moderate risk of rip currents at all
beaches through Tuesday.

&&

.TIDES/COASTAL FLOODING...
Tides are running slightly above astronomical levels, but with
some strong southerly winds this afternoon and evening, those
departures are expected to increase. This will push tides up
close to 7.0 feet MLLW in Charleston Harbor with the high tide
close to 10 pm.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.
MARINE...None.

&&
Hazardous weather outlook, Jul 22, 3:44 PM EDT, 2 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Charleston SC
344 PM EDT Mon Jul 22 2024

SCZ049-050-231945-
Coastal Colleton-Charleston-
344 PM EDT Mon Jul 22 2024

...MODERATE RISK FOR RIP CURRENTS IN EFFECT THROUGH TUESDAY
EVENING...

This Hazardous Weather Outlook is for southeast South Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Moderate Risk for Rip Currents.

Coastal Flooding: Tides could be high enough to produce very shallow
coastal flooding late this evening. A Coastal Flood Advisory might
be required.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Moderate Risk for Rip Currents.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

GAZ117-119-139-141-SCZ048-051-231945-
Coastal Bryan-Coastal Chatham-Coastal Liberty-Coastal McIntosh-
Beaufort-Coastal Jasper-
344 PM EDT Mon Jul 22 2024

...MODERATE RISK FOR RIP CURRENTS IN EFFECT THROUGH TUESDAY
EVENING...

This Hazardous Weather Outlook is for southeast Georgia and
southeast South Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Moderate Risk for Rip Currents.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Moderate Risk for Rip Currents.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

AMZ330-350-352-354-374-GAZ087-088-099>101-114>116-118-137-138-140-
SCZ040-042>045-047-052-231945-
Charleston Harbor-
Waters from South Santee River to Edisto Beach SC out 20 NM-
Waters from Edisto Beach SC to Savannah GA out 20 NM-
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Inland Chatham-Long-Inland Liberty-Inland McIntosh-
Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley-
Inland Jasper-Tidal Berkeley-
344 PM EDT Mon Jul 22 2024

This Hazardous Weather Outlook is for Atlantic coastal waters,
southeast Georgia and southeast South Carolina.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

In the hours before

Special weather statement, Jul 22, 3:51 PM EDT, 2 hours 11 minutes before
Special Weather Statement
National Weather Service Charleston SC
351 PM EDT Mon Jul 22 2024

SCZ047-048-051-222015-
Coastal Jasper SC-Inland Jasper SC-Beaufort SC-
351 PM EDT Mon Jul 22 2024

...A STRONG THUNDERSTORM WILL IMPACT BEAUFORT AND JASPER COUNTIES
UNTIL 415 PM EDT...

At 351 PM EDT, Doppler radar was tracking a strong thunderstorm over
Switzerland, moving north at 20 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.

Locations impacted include...
  Hilton Head Island, Bluffton, Ridgeland, Bellinger Hill Area,
  Hutchinson Island, Jasper, Hardeeville, Sun City, Pritchardville
  and Rose Hill.

This includes I-95 in South Carolina between mile markers 2 and 29.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

LAT...LON 3217 8111 3218 8112 3220 8111 3221 8114
      3226 8115 3229 8112 3233 8114 3234 8113
      3235 8114 3234 8116 3236 8117 3250 8120
      3260 8087 3226 8074 3204 8093 3210 8100
      3208 8104 3212 8112 3215 8111 3217 8113
TIME...MOT...LOC 1951Z 194DEG 17KT 3239 8103

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

NED
Local storm report, Jul 22, 5:17 PM EDT, 45 minutes before
Preliminary Local Storm Report
National Weather Service Charleston SC
517 PM EDT Mon Jul 22 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     Flood            Savannah                32.05N  81.08W
07/22/2024                   Chatham            GA   911 Call Center

            Emergency responders and traffic maps are reporting
            several flooded roadways across the Savannah metro area
            due to heavy rainfall. Several vehicles are flooded.

&&

Event Number CHS2400714
Local storm report, Jul 22, 5:32 PM EDT, 30 minutes before
Preliminary Local Storm Report...Corrected
National Weather Service Charleston SC
532 PM EDT Mon Jul 22 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     Flood            Savannah                32.05N  81.08W
07/22/2024                   Chatham            GA   911 Call Center

            Emergency responders and traffic maps are reporting
            several flooded roadways across the Savannah metro area
            due to heavy rainfall. Several vehicles are flooded.
            Streets currently include East Lathrop Avenue/Augusta
            Avenue, East Henry Street/East Broad Street, Abercorn
            Street/East Park Avenue, Drayton/Abercorn, East
            Victory/Reynolds, East 65th Street/Paulsen Street,
            Habersham Street/East 37th Streetm East Gwinnett
            Street/Atlantic Avenue, and more expected.

&&

Corrected remarks

Event Number CHS2400714
Local storm report, Jul 22, 5:38 PM EDT, 24 minutes before
Preliminary Local Storm Report...Corrected
National Weather Service Charleston SC
538 PM EDT Mon Jul 22 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     Flood            Savannah                32.05N  81.08W
07/22/2024                   Chatham            GA   911 Call Center

            Emergency responders and traffic maps are reporting
            several flooded roadways across the Savannah metro area
            due to heavy rainfall. Several vehicles are flooded.
            Streets currently include East Lathrop Avenue/Augusta
            Avenue, East Henry Street/East Broad Street, Abercorn
            Street/East Park Avenue, Drayton/Abercorn, East
            Victory/Reynolds, East 65th Street/Paulsen Street,
            Habersham Street/East 37th Street, East Gwinnett
            Street/Atlantic Avenue, Barnard Street/West Taylor
            Street, Hopkins Street, Scarboro

&&

Corrected remarks

Event Number CHS2400714
Local storm report, Jul 22, 5:41 PM EDT, 21 minutes before
Preliminary Local Storm Report...Corrected
National Weather Service Charleston SC
541 PM EDT Mon Jul 22 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     Flood            Savannah                32.05N  81.08W
07/22/2024                   Chatham            GA   911 Call Center

            Emergency responders and traffic maps are reporting
            several flooded roadways across the Savannah metro area
            due to heavy rainfall. Several vehicles are flooded.
            Streets currently include East Lathrop Avenue/Augusta
            Avenue, East Henry Street/East Broad Street, Abercorn
            Street/East Park Avenue, Drayton/Abercorn, East
            Victory/Reynolds, East 65th Street/Paulsen Street,
            Habersham Street/East 37th Street, East Gwinnett
            Street/Atlantic Avenue, Barnard Street/West Taylor
            Street, Hopkins Street and more.

&&

Corrected remarks

Event Number CHS2400714
Local storm report, Jul 22, 5:57 PM EDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Charleston SC
557 PM EDT Mon Jul 22 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     Flood            Savannah                32.05N  81.08W
07/22/2024                   Chatham            GA   911 Call Center

            Emergency responders are reporting the following
            flooded roadways: Scarborough Street/Love Street, 52nd
            Street, East 62nd Street and more expected.

&&

Event Number CHS2400715

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 8:44 PM EDTSpecial Weather StatementCHSScreven46 min
Jul 22, 8:32 AM EDTSpecial Marine WarningCHS88 min
Jul 22, 4:45 PM EDTAreal Flood AdvisoryCHSChatham2 hr

Nearby

Flash Flood Warnings in Georgia, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.